Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Does Truvada cause lipodystrophy?
Dec 28, 2011

Hi Doctor,

I am on combivir and having problem of lipodystrophy on my leg..I am considering of changing my regimen to Truvada and need to know does Truvada cause the same problem of lipodystrophy too?

Thanks

Response from Dr. Henry

The risk for fat loss for Truvada appears to be less than for Combivir though there is still risk--switching from Combivir to Truvada would often be recommended in the setting of fat loss (lipoatrophy). KH



Previous
Bloating nausea and vomiting
Next
Can Atripla and Humira be taken together?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement